# SDR ACE071206

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 46,331 hours, 40,325 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: PT6A65B
- Part serial: 32600
- Condition: Binding
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

PIREP - CREW SMELLED/SAW SMOKE IN COCKPIT, NR 1 ENGINE BEGAN TO SURGE, NR 1 ENGINE OIL PRESSURE WARNING LIGHT CAME ON.  CREW SHUT DOWN NR 1 ENGINE.  MAINTENANCE VERIFIED NR 1 ENGINE GAS GENERATOR INTERNAL FAILURE.
